Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

I am taking glycomet and having constipation. What precaution should I take ?

I am 31yrs old and have been detected for mild PCOS symtomes, I am overweight also. My Doctor prescribed me 500mg of glycomet once a day with folic acid. I have been taking that for 15-20 days but just 5 days back I have started feeling constipation . I get my stool 1-2 times a day but i have difficulty and slight pain pushing it out. I have been also taking isabgol, but no releif. Is it due to glycomet? what precaution should I take.
Asked On : Thu, 12 May 2011
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for choosing health care magic. Glycomet usually causes diarrhea and abdominal discomfort which is not the same in your case.If constipation is a problem, try a natural fiber supplement such as sugar free Fiber all or Metamucil (may have about 2 grams of usable carbohydrate per dose). Be sure to drink plenty of fluids as well. Do not hesitate to ask any further questions. Wish you a speedy recovery from your symptoms.
Answered: Thu, 12 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor